# SDR 96ZZZM973

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MCI - DURING CRUISE, SHUT DOWN NR 1 ENGINE, S/N 3208, DUE TO RAPID DETERIORATION OF ENGINE PARAMETERS.  FOUND TURBINE DAMAGE.  CHANGED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
